# SDR USAA2010070891381

- Difficulty date: June 3, 2010
- Submitted: July 8, 2010
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 71,454 hours, 44,243 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C22 - MAJOR REPAIR - CRACK ON FUSELAGE SKIN PANEL AT BS 303.9 BETWEEN S6L TO S15L. REPAIRED FUSELAGE SKIN PANEL AT BS 303.9 BETWEEN S6L TO S15L IAW EA 130418.
